Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 745175, 7 pages
http://dx.doi.org/10.1155/2015/745175
Research Article

A Novel Stability Analysis of Uncertain Switched Systems with Time-Varying Delays

1School of Mathematics, South China University of Technology, Guangzhou, Guangdong 510641, China
2College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
3Guangxi Colleges and Universities Key Laboratory of Mathematics and Its Applications, Guangxi, China

Received 1 May 2015; Accepted 28 May 2015

Academic Editor: Zoltan Szabo

Copyright © 2015 Ganji Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with the stability of switched systems with time-varying delay. The time-varying system parameters are assumed to be norm-bounded. Based on a novel switched time-varying Lyapunov functional method, some new LMI-based sufficient conditions have been obtained to ensure the exponential stability for the uncertain switched delays systems. Finally, the proposed method is applied to a numerical example and the simulative results are also given.